# SDR RAIA2019032200001

- Difficulty date: March 22, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 41,840 hours, 25,433 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Button
- Condition: Defective
- Location: Rudder Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER SYSTEM 1-2 INOP MESSAGE AFTER YAW DAMPER FAIL MESSAGE. WENT AWAY, CAME BACK THEN WENT AWAY. SYS 1 PRESSURE 3100. SYSTEM 2 3000. REFER TO DISCREPANCY 1, LOG PAGE 471478. R & R RUDDER SHUT OFF PUSH BUTTONS FOR SYSTEM 1 AND 2. OPS CHECK GOOD. MORE INFORMATION PROVIDED WHEN AVAILABLE.
